# SDR GTIA20110711205

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 1,631 hours, 730 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CYLINDER PRESSURE LOW.  SERVICE PASSENGER R1 DOOR ASSIST CYLINDER TO PROPER LIMIT IAW 52-10-00-614-001.
